MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37603
Medical Device Problem Codes Energy Output Problem (1431); Loss of Data (2903); Data Problem (3196)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Lethargy (2560)
Date of Event 11/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the caller stated the patient suddenly began experiencing issues such as lethargy and reduced motion.After contacting the healthcare provider's office and speaking with the nurse practitioner, the caller was redirected to contact the manufacturer.There had been no recent medical tests, procedures, or exposure to large amounts of emi.With guidance, the caller checked the left implantable neurostimulator (ins), which was on and functioning correctly, but when checking the right ins, the screen showed it was on and okay, although the amplitude for group b was set to 0.0, which was the group the patient had been using.Attempts to increase the setting resulted in a "upper limit has been reached" message, and troubleshooting did not resolve the issue.The caller also noted the presence of group a for the right side and was redirected to contact the nurse practitioner to update on group b and seek guidance on using group a and the appropriate parameters.Patient services provided the phone number for stimulation technical support to be given to the nurse practitioner for further questions.
 
Additional Manufacturer Narrative
Continuation of d10: product id 37603, serial# nlb774123h, implanted: (b)(6) 2023, product type: implantable neurostimulator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from the healthcare provider (hcp) that the cause was unknown.They reported that the patient was able to resolve the problem on their own and is now doing fine.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23640627
Report Number3004209178-2025-20067
Device Sequence Number21283418
Product Code MHY
UDI-Device Identifier00763000100353
UDI-Public(01)00763000100353(17)211228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2021
Device Model Number37603
Device Catalogue Number37603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/05/2025
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Patient Age75 YR
Patient SexFemale